# SDR AALA200802625A

- Difficulty date: December 2, 2008
- Submitted: January 21, 2009
- Operation: Air carrier
- Aircraft: N419AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49331
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

FLL INFLIGHT - CREW REPORTED RIGHT HYDRAULIC QUANTITY AND PRESSURE LOSS.  EXTENDED LANDING GEAR MANUALLY.  LANDED FLL WITHOUT INCIDENT AND AIRCRAFT WAS TOWED OFF RUNWAY.  REPLACED RIGHT HYDRAULIC SYSTEM HOSE AND SERVICED HYDRAULIC SYSTEM.  SYSTEM GROUND CHECKED NORMAL OPERATION.
